# SDR GTIA2014031701219

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 13,118 hours, 6,123 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE56316
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK MISSING PLASTIC RIVET ON SIDE. R & R F/O OXYGEN MASK IAW AMM 35-12-41. OPS AND LEAK CHECKED OK.
